Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    IronCy's Avatar
    IronCy is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,012

    Question AAS and Sun exposure

    Last year, I went on spring break with a buddy and a bunch of his friends, one of the guys had been taking AAS, not sure what or for how long...well, to make a long story short, we all got a lot of sun, however, this guy had like blotches of sun spots all over his body. He looked like a white and red beagle! Are there any known side effects due to sun exposure , tanning beds, etc?
    -Cy

  2. #2
    Tankass's Avatar
    Tankass is offline Senior Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    1,185
    First ... I know if you put it on uneven and then go in the water and come out you will burn in the places where it was applied less heavily. Its not necesseraly AS. Second ... is he taking anything for acne? Most products dry your skin and make your skin VERY sensitive to sun light. this is just my opinion.

  3. #3
    TOM2502002 is offline Junior Member
    Join Date
    Feb 2002
    Location
    fl
    Posts
    109
    I'm 99% sure that wasnt from A.S.
    all people are different with the sun espically when taking an antibiotics or other medications.. Ive taken alot of gear and hung out on the beach, no problems for me..

  4. #4
    NightOp is offline Member
    Join Date
    Jan 2002
    Location
    USA
    Posts
    896
    also when some ppl have been tanning alot or are already dark, once they get too much, there body can no longer produce melanin in some areas which is why he has the spots... just a guess though

  5. #5
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    I have never heard of AS causing sun spots..... new one in my book?/???

  6. #6
    poppapump58's Avatar
    poppapump58 is offline Registered User
    Join Date
    Oct 2001
    Location
    The city where dreams are
    Posts
    605
    I take claritin for my allergies and sometimes after I tan I get blotches everywhere. I think it has to do with medication.

  7. #7
    Vice's Avatar
    Vice is offline Associate Member
    Join Date
    Jun 2002
    Location
    In the mix
    Posts
    481
    I've taken tetracycline and some other cream stuff for my face, a DERMO prescribed both of them to me, becuase he says i have rosacea, the shit hasnt done anything but make it worse, everyone says before it gets better itll get worse on the meds, so i waited it out, still nothing, im off of them now and my face is better then ever...but still really really sensitive, im thinking about going for an allergy test or soemthing.....pissing me off.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •